# SDR IXXA2022052404

- Difficulty date: March 24, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767-200
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lock
- Condition: Corroded
- Component: Lock Assebly, Aar
- Component part number: 56295101
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOCK ASSEMBLY
